Author Topic: You will heal too!  (Read 108593 times)

[Buddie]

Re: You will heal too!
« Reply #50 on: May 01, 2012, 09:03:02 pm »
[...]...That's great news about your progress, and I'm sure you'll nail that 9 in short order. I'll keep my eye open for your blog.


[...]...Sorry for hijacking your thread but the PM service has been taken down for a while.

Bill
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #51 on: May 02, 2012, 07:34:41 pm »
[...]...That's great news about your progress, and I'm sure you'll nail that 9 in short order. I'll keep my eye open for your blog.


[...]...Sorry for hijacking your thread but the PM service has been taken down for a while.

Bill
No problem Bill.  :)  Great to hear you've been having some really good days. It's [...] going to keep getting better. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #52 on: May 02, 2012, 08:01:20 pm »
Awesome! You are a hero.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #53 on: May 07, 2012, 11:49:16 am »
Congrats!  This was invaluable for me to read.  Very scared beginner here.  Thanks.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #54 on: May 07, 2012, 04:39:49 pm »
Dear Brave, Welcome!  I am a very scared beginner too.  I am in my second week of my first cut, so far so good.  I c/o from Cl to Valium.  Have a good day, the [...] is out here in the Seattle area!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #55 on: May 07, 2012, 07:55:59 pm »
Hi [...],

I [...] wanted to let you know how much your healing story has meant to me.  I've read it over and over and keep it bookmarked so I can read it again.   I'm in the beginning of a really rough taper, and feeling so discouraged about how far I have to go.  You're story is one that keeps me going trying.  I should have posted a thank you long ago, but here it is now.  Thank you!!  I would love talk to you more, but with no PMs that might be hard.  Feel free to visit my blog anytime! 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #56 on: May 08, 2012, 03:48:47 pm »
Hello [...], [...], [...], and [...].

[...], thanks for this message. I'll visit your blog and say hello!     :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #57 on: May 10, 2012, 03:07:38 am »
[...]:  did you [...] gradually get better or did you suffer a big setback at some point.  people keep talking about getting a big wave at months 4,5 &6.  did you?  it scares me.  my progress is so slow (yet [...] happening) - i shudder to think of starting over.  i need to get back to work and plan to when school starts again in the fall - the thought of going back into that darkness is horrible.  curious how your healing evolved - i know i've picked your brain re: the dizziness but i wonder if the healing was slow and steady or if it had the big setbacks people talk about.  thanks for taking the time to answer my questions, it means so much right now.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #58 on: May 10, 2012, 02:49:18 pm »
Hi [...]. No, never any big setbacks at months 4,5,6 or any other months. I [...] kept healing gradually and symptoms kept dropping off. Sometimes I was more aware of certain symptoms, but I could feel I was on my way to health because of the vast improvement I kept seeing.  I noticed things like I was able to take a shower in hot water without my skin screaming in agony. I was able to stand up on my own without falling over, I was able to turn up the radio without covering my ears or wearing earplugs, things like that. One by one each symptom disappeared.  Symptoms were by far the worst when I was overly stressed about something. Dizziness would come back with a vengeance and I'm assuming most of that was due to the fact I wasn't breathing properly.

[...] know that everyone's experience is totally different. The people who have cold turkeyd seem to be the ones who have the worst time once off.  They complain a lot about getting worse and worse before they're able to get better. That's why c/t is the worst thing anyone can do, no matter how bad you feel.  I felt like garbage every single day,  never once stabilized, but I also knew that I had to keep tapering if I had a prayer of getting better.  There were days I questioned my resolve to taper, but I'm so glad I stuck to it and it payed off big. 

When I went into tolerance withdrawal literally overnight in the summer of 09, I went to my doctors and told him how desperately ill I was.  He actually told me to [...] stop taking my 4 mg's of K a day and that the drug would be out of my system in a week and I'd start to get well in a few weeks.  Was he WRONG!!!  I actually followed his piss poor advice and stopped taking the K for 3 days which essentially was a cold turkey. I renistated and wound up in the ER. At that point he switched me to Ativan and added Ambien (huge mistake!).  I swear this doc was trying to kill me.  So I tapered it the best way I could, with no real instruction from him.  He was always ambivalent about it.  He felt I could not live without benzo's and wanted me to increase my dose, not taper me off it. So, I had to learn the hard way that the only way out of this was to taper if I had a prayer of getting back to health again.  Sometimes you [...] have that revelatory moment when you know that you must do the thing you think you can't do. 

I [...] this encourages you TG!  It's going to get better I promise.

Love,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #59 on: May 10, 2012, 02:53:02 pm »
Also wanted to share that I was able to taper Ambien a lot faster than Ativan.  Your two week taper was fast, but obviously doable. You should recover much faster that I did.  That's [...] my opinion, but also my prayer for you.

"Had symptoms of dizziness,vertigo, anxiety/panic while taking Ambien (interdose withdrawl??)."

This quote is from your signature and I honestly think it wasn't interdose withdrawal at all, but simply the effect the drug has on people. I experienced all of this too.  Ambien is a beast.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.